# SDR M3XA20180828705

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N911LL
- Make and model: Bell 407
- Aircraft serial: 53792
- Aircraft time: 7,099 hours, 17,445 cycles
- Engine: Allsn 250C47B
- Engine time: 8,353 hours, 20,948 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT LOOKED AT THE ENGINE OIL PRESSURE GAUGE AND SAW NO INSTRUMENT INDICATION.  LANDED WITHOUT INCIDENT.   MECHANIC TROUBLESHOT THE ENGINE OIL PRESSURE TRANSDUCER SYSTEM FOR THE INDICATION  AND CLEANED THE CONNECTOR PLUG WITH NO OBVIOUS DEFECTS TO WIRING AND REINSTALLED.  WITH SUBSEQUENT OPERATIONS CHECK,  NO DEFECTS WERE NOTED AND THE ACFT WAS PLACED BACK INTO SERVICE.
